Alert archive / Michigan / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 4, NWS Grand Rapids, MI

April 25, 2016Allegan County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Apr 25, 2016, 8:47 PM EDT for Allegan County, Michigan. It was in force for 43 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2016, 8:47 PM EDT (00:47 UTC)
Expired
Apr 25, 2016, 9:30 PM EDT
In force
43 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Allegan County, MI

The radar

The Grand Rapids radar (KGRR), 39 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 8:55 PM EDTHAIL 1.751 E Fennville, MIPICTURES SHARED OUT BY LOCAL BROADCAST MEDIA OF GOLF BALL SIZE HAIL. TIME ESTIMATED BY RADAR. COURTESY WOOD-TV
Apr 25, 8:55 PM EDTHAIL 1.75Fennville, MISEVERAL REPORTS (ACCOMPANIED BY PHOTOS) OF PING PONG TO GOLF BALL SIZE HAIL AROUND FENNVILLE. TIME ESTIMATED BY RADAR.
Apr 25, 8:58 PM EDTHAIL 1.55 E Fennville, MIREPORT SENT IN VIA SOCIAL MEDIA. TIME ESTIMATE BY RADAR.
Apr 25, 9:02 PM EDTHAIL 0.886 W Allegan, MI
Apr 25, 9:22 PM EDTHAIL 1Hopkins, MI
Apr 25, 9:30 PM EDTHAIL 1.751 W Shelbyville, MIREPORT RELAYED BY EMERGENCY MANAGEMENT.
Apr 25, 9:31 PM EDTHAIL 0.251 E Martin, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1647 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
348 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

812 
WUUS53 KGRR 260047
SVRGRR
MIC005-260130-
/O.NEW.KGRR.SV.W.0004.160426T0047Z-160426T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
847 PM EDT MON APR 25 2016

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEGAN COUNTY IN SOUTHWESTERN MICHIGAN...

* UNTIL 930 PM EDT

* AT 846 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FENNVILLE...
  MOVING EAST AT 40 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  ALLEGAN...             WAYLAND...             FENNVILLE...
  SAUGATUCK...           MARTIN...              DORR...
  GANGES...              HAMILTON...            DOUGLAS...
  HOPKINS...             PULLMAN...             BRADLEY...
  BURNIPS...             SHELBYVILLE...         NORTH DORR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4277 8591 4277 8554 4251 8554 4244 8620
      4265 8623
TIME...MOT...LOC 0046Z 249DEG 36KT 4255 8612 

HAIL...1.00IN
WIND...<50MPH
 
$$

NJJ
1 follow-up statement
928 
WWUS53 KGRR 260115
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
915 PM EDT MON APR 25 2016

MIC005-260130-
/O.CON.KGRR.SV.W.0004.000000T0000Z-160426T0130Z/
ALLEGAN MI-
915 PM EDT MON APR 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR ALLEGAN COUNTY...

AT 914 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF ALLEGAN TO NEAR OTSEGO...MOVING EAST
AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALLEGAN...             WAYLAND...             FENNVILLE...
SAUGATUCK...           MARTIN...              DORR...
GANGES...              HAMILTON...            DOUGLAS...
HOPKINS...             PULLMAN...             BRADLEY...
BURNIPS...             SHELBYVILLE...         NORTH DORR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4277 8591 4277 8554 4251 8554 4244 8620
      4265 8623
TIME...MOT...LOC 0114Z 266DEG 32KT 4265 8591 4249 8570 

HAIL...1.75IN
WIND...60MPH
 
$$

DUKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:39 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 25, 6:39 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
639 PM EDT MON APR 25 2016

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 325 PM EDT MON APR 25 2016

A WEAKENING STORM SYSTEM WILL TRACK THROUGH SOUTHWEST LOWER
MICHIGAN THIS EVENING WITH AN AREA OF THUNDERSTORMS. SOME OF
THE STORMS MAY BE STRONG TO SEVERE DURING THE EVENING. A LARGE
CANADIAN HIGH PRESSURE SYSTEM WILL TRY TO MOVE INTO THE AREA
TUESDAY BRINING CLOUDY SKIES BUT COOLER TEMPERATURES. MEANWHILE
YET ANOTHER STORM SYSTEM FROM THE WESTERN PLAINS WILL MOVE EAST
SOUTHEAST AND BRING THE THREAT OF MORE RAIN TO THE AREA WEDNESDAY
NIGHT INTO THURSDAY. TEMPERATURES WILL BE COOLER THAN NORMAL
TUESDAY THROUGH FRIDAY.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 325 PM EDT MON APR 25 2016

THE PRIMARY ISSUE IS THE LINE OF STRONG TO SEVERE STORMS THAT IS
EXPECTED TO CROSS THROUGH THE CENTRAL AND SOUTHERN SECTIONS OF THE
CWA EARLY THIS EVENING. BEYOND THAT WE ARE LOOKING AT THE NEXT
SYSTEM HEADING THIS WAY FOR WEDNESDAY NIGHT INTO THURSDAY.

THE COMBINATION OF A MID LEVEL JET CORE...THE CENTER OF THE
SURFACE LOW TRACKING ALONG I-96...MOST UNSTABLE CAPE VALUES NEAR
1200 J/KG...AND 30 TO 40 KNOT OF EFFECTIVE SHEAR... DECENT
FGEN...AND PWATS NEAR 1.2 INCHES ALL COMBINE TO RESULT IN A LINE
OF STRONG TO MARGINAL SEVERE STORMS CROSSING THROUGH THE CENTRAL
AND SOUTHERN SECTIONS (I-96 AND SOUTH) EARLY THIS EVENING. STORMS
WILL BE MOVING AROUND 40 TO 50 MPH SO THEY WILL CROSS THE ENTIRE
FORECAST AREA IN AROUND 3 HOURS. I WOULD EXPECT WIND GUSTS TO 40
TO 50 MPH WITH THESE STORMS TO BE COMMON PLACE. ALSO THERE IS THE
THREAT OF HAIL TO 1 INCH OR LARGER WITH THESE STORMS.

BEHIND THAT THE COLD AIR COMES IN BUT IT WILL BE SHALLOW SO THAT
WILL RESULT IN A STRATUS CLOUD LAYER THAT WILL LIKELY RESULT IN
DRIZZLE DURING THE MID MORNING HOURS OF TUESDAY. THE CANADIAN HIGH
MOVING IN BEHIND THIS SYSTEM WILL NOT GET TO FAR SOUTH AS ANOTHER
PACIFIC STORM TRACK EAST SOUTHEAST CROSS THE CENTRAL UNITED
STATES TUESDAY INTO FRIDAY. WE WILL BE ON THE NORTH SIDE OF THE
SYSTEM WEDNESDAY NIGHT SO WE WILL LIKELY GET SOME LIGHT RAIN FROM
THIS SYSTEM.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 325 PM EDT MON APR 25 2016

WE ARE LOOKING AT A COUPLE OF SYSTEMS POTENTIALLY AFFECTING THE AREA
IN THE LONG TERM PORTION OF THE FCST. THIS WILL BRING GENERALLY
COOLER TEMPS TO THE AREA WITH A COUPLE OF PERIODS OF RAIN.

CHANCES OF RAIN WILL START OUT RIGHT AT THE BEGINNING ON THE LONG
TERM ON THU MORNING. WE WILL SEE THE UPPER LOW CURRENTLY ACROSS THE
DESERT SW TRY TO LIFT TOWARD THE AREA. IT IS SHOWN TO GET HELD FROM
MOVING TOO FAR NORTH...DUE TO THE UPPER LOW THAT IS HOLDING STRONG
ACROSS ERN CANADA. THE FRONT WILL COME CLOSE ENOUGH TO BRING A GOOD
CHC OF RAIN TO THE SRN SECTIONS OF LOWER MI...BEFORE SLIPPING BY TO
OUR SOUTH AND EVENTUALLY EAST AS THE LOW OPENS UP. A FEW SHOWERS
WILL LINGER INTO THU EVENING BEFORE DRYING OUT.

THE NEXT THREAT OF RAIN WILL PROGRESS INTO THE AREA BEGINNING LATE
SAT AND WILL CONTINUE INTO MON. WE WILL SEE A SOMEWHAT SIMILAR SETUP
TAKE PLACE LATER IN THE WEEK WHERE A STRONG LOW DEVELOPS ACROSS THE
WRN U.S. AND TRIES TO LIFT NE TOWARD THE AREA. THIS COULD MAKE
BETTER INROADS TO THE AREA AS THE UPPER LOW ACROSS CANADA WILL NOT
BE THERE TO PREVENT THE WRN U.S. SYSTEM COMING AS FAR NORTH. MORE
WIDESPREAD RAIN SAT NIGHT AND SUN WILL DIMINISH TO MORE SCATTERED
SHOWERS AS THE BETTER MOISTURE TRANSPORT MOVES EAST AND THE UPPER
LOW MOVES OVERHEAD BY MON.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 639 PM EDT MON APR 25 2016

THE STORMS WE WERE EXPECTING TO FORM HAVE FORMED AND ARE HEADING
THIS WAY. IT STILL LOOKS LIKE ALL TAF SITES WILL SEE THIS LINE OF
STORMS MOVE THROUGH BETWEEN 00Z AND 03Z. WIND GUSTS TO 40 KNOTS
AREA EXPECTED AS THIS LINE MOVES THROUGH.

BEHIND THE LINE... CIGS WILL BECOME IFR BTW 06Z AND 09Z. CIGS
WILL SLOWLY IMPROVE DURING TUESDAY BUT IT WILL TAKE UNTIL AROUND
00Z FOR THE CLOUDS TO FINALLY CLEAR OUT.

&&

.MARINE...
ISSUED AT 325 PM EDT MON APR 25 2016

WE MAY NEED A SMALL CRAFT ADVISORY IN OUR NORTHERN ZONES TUESDAY
MORNING BUT WINDS ARE FORECAST TO BE OFF SHORE. ALSO WINDS WILL
BE DECREASING DURING THE DAY SO IT WOULD BE MARGINAL AT BEST.

&&

.HYDROLOGY...
ISSUED AT 325 PM EDT MON APR 25 2016

BETWEEN ONE HALF AND ONE INCH OF RAINFALL IS LIKELY THROUGH LATE
TONIGHT. SOME QUICK RISES ON SMALLER STREAMS ARE POSSIBLE THROUGH THE
NEXT 24 TO 48 HOURS...THOUGH SIGNIFICANT RISES ON MAIN STEM RIVERS
ARE LESS LIKELY GIVEN THE QUICK HITTING NATURE OF THIS SYSTEM. SOME
MAIN STEM RIVERS LIKE THE THORNAPPLE OR EVEN THE GRAND COULD MAKE A
RUN AT BANKFULL IN CERTAIN LOCATIONS IF HIGHER END AMOUNTS ARE MORE
WIDESPREAD. ADDITIONAL RAINFALL WEDNESDAY NIGHT INTO THURSDAY WILL
ACT TO KEEP SMALLER STREAMS AND RIVERS ELEVATED THIS WEEK...WITH A
SMALLER CHANCE FOR ELEVATED MAIN STEM RIVERS. FLOODING IS NOT
EXPECTED AT THIS TIME.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...WDM
SHORT TERM...WDM
LONG TERM...NJJ
AVIATION...WDM
HYDROLOGY...HOVING
MARINE...WDM
Hazardous weather outlook, Apr 25, 12:25 PM EDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1225 PM EDT MON APR 25 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-261000-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1225 PM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED EARLY TONIGHT MAINLY BETWEEN 7 PM AND 11
PM. STORM MOTION WILL BE TO THE EAST AT 40 MPH. FREQUENT
LIGHTNING...STRONG WIND GUSTS...SMALL HAIL...AND BRIEF HEAVY RAIN
ARE EXPECTED. DAMAGING WINDS AND LOCALIZED FLOODING WILL BE POSSIBLE
WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT.

LMZ844>849-261000-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1225 PM EDT MON APR 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED EARLY TONIGHT MAINLY BETWEEN 5 PM AND 8
PM. STORM MOTION WILL BE TO THE EAST AT 35 TO 40 KNOTS. FREQUENT
LIGHTNING...WIND GUSTS OVER 35 KNOTS...SMALL HAIL...AND BRIEF HEAVY
RAIN ARE EXPECTED. WIND GUSTS APPROACHING 50 KNOTS WILL BE
POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WAVES ON TUESDAY NEAR BIG AND LITTLE SABLE POINTS MAY PUSH TOWARDS
4 FEET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT.

DUKE TJT

In the hours before

Local storm report, Apr 25, 8:25 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
825 PM EDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             ALLENDALE               42.99N 85.95W
04/25/2016  M0.50 INCH       OTTAWA             MI   TRAINED SPOTTER

&&

JAM
Local storm report, Apr 25, 8:29 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
829 PM EDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             ALLENDALE               42.99N 85.95W
04/25/2016  M1.00 INCH       OTTAWA             MI   PUBLIC

            PUBLIC SENT IN A PICTURE VIA SOCIAL MEDIA.
            TIME ESTIMATED BY RADAR.

&&

JAM
Local storm report, Apr 25, 8:35 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
835 PM EDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             1 ENE LOWELL            42.94N 85.33W
04/25/2016  M0.25 INCH       KENT               MI   EMERGENCY MNGR

            REPORT RELAYED BY EMERGENCY MANAGEMENT

&&

JAM
Local storm report, Apr 25, 8:36 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
836 PM EDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             1 SE ALLENDALE          42.97N 85.93W
04/25/2016  M0.25 INCH       OTTAWA             MI   EMERGENCY MNGR

&&

JAM
Local storm report, Apr 25, 8:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
838 PM EDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 PM     HAIL             3 NE SARANAC            42.96N 85.17W
04/25/2016  M0.50 INCH       IONIA              MI   COCORAHS

&&

JAM
Local storm report, Apr 25, 8:43 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
843 PM EDT MON APR 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             LAMONT                  43.01N 85.91W
04/25/2016  M1.25 INCH       OTTAWA             MI   TRAINED SPOTTER

&&

JAM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:30 PM EDTSevere Thunderstorm WarningGRRKent, Ottawa60 min
Apr 25, 9:20 PM EDTSevere Thunderstorm WarningGRRVan Buren55 min
Apr 25, 9:29 PM EDTSevere Thunderstorm WarningGRRAllegan, Barry46 min
Apr 25, 9:38 PM EDTSpecial Marine WarningGRR82 min
Apr 25, 9:54 PM EDTSevere Thunderstorm WarningGRRBarry, Calhoun, Eaton, Kalamazoo25 min
Apr 25, 10:15 PM EDTSevere Thunderstorm WarningGRRKalamazoo, Van Buren28 min
Apr 25, 10:59 PM EDTAreal Flood AdvisoryGRRKalamazoo, Van Buren6 hr
Apr 25, 11:32 PM EDTSpecial Weather StatementGRRCalhoun, Kalamazoo58 min
Apr 26, 6:12 AM EDTDense Fog AdvisoryGRRAllegan, Barry, Calhoun, Clinton, Eaton, Ingham and 6 more3 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.